Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Complex Lindenstrauss spaces with extreme points

Authors: B. Hirsberg and A. J. Lazar
Journal: Trans. Amer. Math. Soc. 186 (1973), 141-150
MSC: Primary 46B05; Secondary 46E15
MathSciNet review: 0333671
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a complex Lindenstrauss space whose unit ball has at least one extreme point is isometric to the space of complex valued continuous affine functions on a Choquet simplex. If X is a compact Hausdorff space and $ A \subset {C_{\text{C}}}(X)$ is a function space then A is a Lindenstrauss space iff A is selfadjoint and Re A is a real Lindenstrauss space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46B05, 46E15

Retrieve articles in all journals with MSC: 46B05, 46E15

Additional Information

Keywords: Lindenstrauss space, maximal measure, Choquet simplex
Article copyright: © Copyright 1973 American Mathematical Society